# SDR SIMA20150830003

- Difficulty date: August 30, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N539EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10318
- Aircraft time: 12,385 hours, 8,400 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT 1 & 2 REPORTED STRONG FUEL SMELL IN THE CABIN.  FOUND NO EVIDENCE OF FUEL SMELL IN CABIN OR COCKPIT.
